i know i am not the bearer of good news but it was a shock to me as well when i read it, yeah, post withdrawal disorder is an actual thing and can last months or up to a year.
here’s a couple of helpful links about it - http://americanaddictioncenters.org/withdrawal-timelines-treatments/post-acute-withdrawal-syndrome/
this is a better one in my opinion - https://psychcentral.com/blog/archives/2013/02/13/withdrawal-from-psychiatric-meds-can-be-painful-lengthy/
i like this little exert at the bottom…
…But I would want to know about it beforehand. And I’d want to be working with a caring, thoughtful psychiatrist who not only acknowledged the potential problem, but was proactive in helping his or her patients deal with it. I would run — not walk — away from a psychiatrist or physician who claimed the problem didn’t exist, or that I shouldn’t worry about it.
just thought people should be aware of this problem as it isnt normally acknowledged by psychiatrists.
Despite getting terrible side effects from meds I rarely experience withdrawal. Only one med gave me severe withdrawal effects and that was geodon. I got crazy mood swings while tapering off and then the worst was the first few days I went off completely, where I was experiencing extreme anxiety. Withdrawal effects were so bad in fact that it was the first medication I was completely unable to quit cold turkey, it had me retching at even the smell of food in addition to the bad anxiety. Quitting Zoloft gave me insomnia for about 2 weeks combined w vivid and severe nightmares when I did sleep.
Other than that I never had any issues with withdrawal despite dropping all my past meds cold turkey. I guess I’m lucky in that aspect.
Hey bro are u still working …how many.hours a week my fren…take care buddy…!!!
Most psych drugs there’s no withdrawal. Some, Like effexor are a bitch to get off. That does have a serious withdrawal and it’s been noted in the literature and on these boards.
I’d be very dubious about anything along those lines unless it’s reported in the literature!
Wellbutrin withdrawal for me was awful and lasted weeks.
I was chopping and changing meds regularly for 20 years and never had withdrawal symptoms.
I don’t think I’ve ever really had withdrawals from any meds I’ve been on personally